Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of paracetamol and caffeine?

hi i have been taking paracetamol plus(paracetamol and caffiene)=750mg daily they give me some energy to face the day i also take one citalopram 20mg daily and one pravastatin 20mg lately ihave been getting pain in my stomach after taking tablets and at night wakes me from sleep.i have also got hiatus hernia. rosie
Thu, 30 Jul 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Long term intake of paracetamol which is a pain killer can increase the risk of peptic ulcer, liver damage and kidney dysfunction (analgesic nephropathy). Excess fluid retention and hypertension can also occur as long term side effect. Excess caffeine can trigger migraine and also increase anxiety and restlessness after stopping the drug.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Saranya Ramadoss, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Citalopram


What are the side effects of paracetamol and caffeine?

Hi, Long term intake of paracetamol which is a pain killer can increase the risk of peptic ulcer, liver damage and kidney dysfunction (analgesic nephropathy). Excess fluid retention and hypertension can also occur as long term side effect. Excess caffeine can trigger migraine and also increase anxiety and restlessness after stopping the drug. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Saranya Ramadoss, General & Family Physician